# SDR DJFA2006340

- Difficulty date: November 8, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N493CW
- Make and model: Beech 400A
- Aircraft serial: RK93
- Aircraft time: 7,675 hours, 10,928 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED FOR STRONG ELECTRICAL SMELL IN REAR OF AIRCRAFT.  INSP. WIRING AND COMPONENTS IN LAV.  GROUND RAN AT ALL SETTING WITH ELECTRICAL LOAD, PACKS AND A/C ON.  NO DEFECTS NOTED AT THIS TIME.
